Found: 14 resources


Narrow your search

Resource type

article (14)


Language

English (12)

Arabic (2)


Year
From To Submit

2020 (1)

2019 (1)

2017 (1)

2016 (5)

2013 (1)

More...
Listing 1 - 10 of 14
<<
Page
of 2
Sort by

RIGHT (σ,τ)-DERIVATIONS ON LEFT IDEALS

Iraqi Journal of Science, 2012, Volume 53, Issue 3, pages 608-611
 

On Right (σ,τ)- Derivation of Prime Rings

Iraqi Journal of Science, 2013, Volume 54, Issue 4, pages 944-947
 

Algebra with Some of Their Properties

Ibn Al-Haitham Journal For Pure And Applied Science, 2020, Volume 33, Issue 2, pages 72-80
 

On Commutativity of Rings with (σ, τ)-Biderivations

Al-Nahrain Journal of Science, 2016, Volume 19, Issue 2, pages 124-129
 

Topological study via σ-algebra

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2016, Volume 8, Issue 1, pages 78-82
 

Design & Implementation of Fractional - N Frequency Synthesizer

Journal of Engineering, 2006, Volume 12, Issue 2, pages 415-427
 

Jordan left (θ,θ) -derivations Of σ-prime rings

Baghdad Science Journal, 2011, Volume 8, Issue 3, pages 826-831
 

Convergence in Possibility Measure

Albahir journal, 2019, Volume 10, Issue 17-18, pages 95-102
 
 

On Riesz’s Theorem on Intuitionistic Fuzzy Measure

basrah journal of science, 2016, Volume 34, Issue 3 A, pages 74-86
 

Listing 1 - 10 of 14
<<
Page
of 2
Sort by